# SDR 95ZZZX3984

- Difficulty date: July 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N60234
- Make and model: Beech 58TC
- Aircraft serial: TK92
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Stub Spar
- Part number: 00244002415
- Condition: Damaged
- Location: Horiz Stab
- Part time: 2,229 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, DAMAGE TO HORIZ STABILIZER REAR STUB SPAR WAS FOUND.  CAUSE OF DAMAGE WAS CONTACT TO UPPER SURFACE WITH DRILL BIT WHILE DRILLING HOLES THROUGH BULKHEAD FLANGE.  SUSPECT DAMAGE MAY HAVE OCCURRED AT FACTORY.  BEECH SI0990 R2 CALLS ANY DAMAGE TO REAR SPAR CAUSE FOR REPLACEMENT OF SPAR.  REPLACED REAR STUB SPAR WITH NEW PART.  SUBMITTER SUGGESTS USING EXTREME CARE WHEN REMOVING HUCK LOCK BOLTS.  NO OVERSIZE BOLTS ARE AVAILABLE AND NO SUBSTITUTIONS ARE ALLOWED.  HOLES MUST MAINTAIN AN INTERFERENCE FIT OR BULKHEAD MUST BE REPLACED.
